# SDR SWAA102006

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 10,575 hours, 6,355 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4161001239
- Part serial: 0437
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AND PASSENGERS FWD OF ROW 8 REPORTED BURNING PLASTIC ODOR.  NOTICED ODOR ABOUT THE TIME LANDING EXTENDED.  FOUND FWD COFFEE MAKER FAULTY.  REMOVED AND REPLACED COFFEEMAKER PER MM.
